# SDR FDEA202503310541

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 76,704 hours, 28,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD OPEN  COLLAR BROKEN.  REMOVED AND REPLACED L1 DOOR HOLD OPEN COLLAR IAW AMM 52-11-08-4. OPS CHECK OK. NO FAULTS NOTED.
